# SDR DALA2025120508913

- Difficulty date: December 2, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 98,713 hours, 18,094 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK CORROSION AT STA 698 LBL 11 REFER TO CPCP TASK 53-646-00.  DAMAGED AREA REPAIRED PER PRI 630570-14 (1331603)
